# SDR GR4D20170821001

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N425QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4010
- Aircraft time: 8,980 hours, 4,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM200518
- Condition: Corroded
- Location: Rt Wing Te Flaps
- Part time: 8,980 hours, 4,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT B FLAP TRACK CORRODED ON THE ROLLER SURFACES.  APPROACHING MANUFACTURERS MINIMUM TOLERANCE.
